MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SHBG; TESTOSTERONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS SHBG; TESTOSTERONE TEST SYSTEM
Catalog Number 03052001160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e 601 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys shbg result from one patient sample tested on the cobas 6000 e 601 module.The initial result was not reported outside of the laboratory as the reporter suspected the initial result to be too low.The initial result was 0.92 nmol/l.The first repeat result was 30.93 nmol/l.The second repeat result was 27.37 nmol/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data and the signals were slightly higher than expected.The investigation reviewed the qc data and the results were within range before the patient sample run.A general reagent problem was not present because the qcs before the event were within range.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS SHBG
Common Device Name
TESTOSTERONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20304679
Report Number1823260-2024-02766
Device Sequence Number7745111
Product Code CDZ
UDI-Device Identifier04015630939305
UDI-Public04015630939305
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number03052001160
Device Lot Number74103101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexMale